# SDR CA110125025

- Difficulty date: January 13, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 3,480 hours
- System (JASC): 2400 · Electrical Power System
- Part: Cover
- Part number: 1013644623
- Condition: Cracked
- Location: Buss
- Part time: 3,502 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED PHASE INSPECTION, MAINTENANCE DISCOVERED THE HOT BUSS (CIRCUIT BREAKER) PLASTIC COVER AND SUPPORT ASSEMBLY CRACKING AT VARIOUS POINTS.   A REVIEW OF OTHER B200`S IN THE FLEET SHOW THIS PART HAVING BEEN REPLACED IN THE PAST FOR THE SAME REASON. RECOMMEND A CLOSE INSPECTION OF THIS PART BE DONE EACH PHASE INSPECTION.
